UPDATES:5-HT UPPERS CAUSE NEW SYNDROME

Combinations of new style antidepressants can result in a toxic reaction known as serotonin syndrome, doctors have observed.


Cases have already been reported when a patient has been given the antidepresant venlafaxine with the drug phenelzine.


Now doctors from Denmark have reported a similar reaction when venlafaxine has been taken with isocarboxazide. A patient was rushed to the emergency ward after combining the two drugs; he was agitated and he was suffering from visual hallucinations. The last of the symptoms stopped only six days after treatment (The Lancet, November 11, 1995).

Leave a reply

What Doctors Don't Tell You Written by What Doctors Don't Tell You

We Humbly Recommend

Get the Healthiest Newsletter!

Get a dose of Healthy delivered straight to your inbox. Each FREE issue features amazing content that will elevate your Body, Mind, and Spirit.

Your data is never shared with 3rd parties

Introducing

Healthy Shopping

Health and Wellbeing products lovingly curated for you.